# SDR IPXA2015031086889

- Difficulty date: February 17, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 11,335 hours, 6,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10Y, 2 EA ANGLES AT FR 79 RT AND LT HAVE 90 DAY LEAD TIME. EXTRUSION HAS 120 DAY LEAD TIME. NEED TO FABRICATE TO AN ALTERNATE EXTRUSION, FABRICATE IAW EO A300-5310-56895-A.
